# SDR HALA2014091500149

- Difficulty date: September 15, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,680 hours, 16,994 cycles
- System (JASC): 5751 · Ailerons
- Part: Frame
- Part number: 113T711019
- Condition: Cracked
- Location: Lt Aileron
- Component: Aileron, Boeing
- Component part number: 113T700025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON OTBD UPPER CONDUCTIVE FRAME WAS CRACKED.  REMOVED DAMAGED CONDUCTIVE FRAME FROM TOP OF LT OTBD AILERON AND INSTALLED FABRICATED CONDUCTIVE FRAME ON TOP OF LT OTBD AILERON IAW 113T7110, REV N  AND APPLIED DECORATIVE FINISH IAW AMM 51-21-10.
